MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; GLENOSPHERE

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; GLENOSPHERE
Model Number 1374.09.120
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the devices removed in the revision surgery hereby reported, no pre-existing anomaly was discovered in the items belonging to the same lot number and sterilization number as the components involved in this event.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to chronic dislocation.The reverse implant was replaced by hemi.Date of previous surgery is unknown.The following components were removed: - smr humeral extension + 9 mm (part code 1352.15.001, lot number 2313276, sterilization (b)(4)).- smr reverse liner retentive (part code 1365.50.821, lot number 23at3bw, sterilization (b)(4)).- smr glenosphere ø40mm (part code 1374.09.120, lot number 1506088, sterilization (b)(4)).- smr metal-back glenoid std (part code 1375.21.010, lot number 1617881, sterilization (b)(4)).The above-mentioned devices were replaced by the following new ones: - smr adaptor for reverse body (part code 1352.15.200, lot number 2410001, sterilization (b)(4)).- smr extension for reverse humeral body (part code 1352.15.001, lot number 2515817, sterilization (b)(4)).- smr cta head (part code 1323.09.460, lot number 2517496, sterilization (b)(4)).The patient is a male, date of birth (b)(6) 1944.The event happened in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
GLENOSPHERE
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key23390078
Report Number3008021110-2025-00137
Device Sequence Number21343835
Product Code PHX
UDI-Device Identifier08033390102995
UDI-Public8033390102995
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.120
Device Lot Number1506088
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale